Advanced

Spectra of Integration Operators on Weighted Bergman Spaces

Aleman, Alexandru LU and Constantin, Olivia LU (2009) In Journal d'Analyse Mathematique 109. p.199-231
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal d'Analyse Mathematique
volume
109
pages
199 - 231
publisher
Magnes Press
external identifiers
  • wos:000283487000005
  • scopus:74549164780
ISSN
1565-8538
DOI
10.1007/s11854-009-0031-2
language
English
LU publication?
yes
id
1a0915cf-e776-400b-ba30-e24b2519cca1 (old id 1719719)
date added to LUP
2010-12-23 12:33:53
date last changed
2017-09-10 03:48:41
@article{1a0915cf-e776-400b-ba30-e24b2519cca1,
  author       = {Aleman, Alexandru and Constantin, Olivia},
  issn         = {1565-8538},
  language     = {eng},
  pages        = {199--231},
  publisher    = {Magnes Press},
  series       = {Journal d'Analyse Mathematique},
  title        = {Spectra of Integration Operators on Weighted Bergman Spaces},
  url          = {http://dx.doi.org/10.1007/s11854-009-0031-2},
  volume       = {109},
  year         = {2009},
}